Mathematische Annalen

, Volume 266, Issue 1, pp 105–113

The scalar curvature of minimal hypersurfaces in spheres

  • Chia-Kuei Peng
  • Chuu-Lian Terng
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Chia-Kuei Peng
    • 1
  • Chuu-Lian Terng
    • 2
  1. 1.University of Science and Technology of ChinaAnhuiChina
  2. 2.Department of MathematicsNortheastern UniversityBostonUSA

Personalised recommendations